# SDR USAA991425

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 30,082 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING AC-5 CHECK VISUAL INSPECTION, FOUND THE DOOR SKIN BENT AND CRACKED JUST ABOVE LOWER HINGE CUTOUT.  REPAIRED PER EA 66130.  (M)
